RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 4, Pages 127–136 (Mi dm501)  

This article is cited in 4 scientific papers (total in 4 papers)

The sequential chi-square test based on $s$-tuples of states of a Markov chain

B. I. Selivanov, V. P. Chistyakov


Abstract: A multidimensional statistic whose components are one-dimensional chi-square statistics based on frequencies of outcomes of a sequence of multinomial trials was considered previously and the density of the limit distribution of this statistic was found. We extend this result to statistics based on $s$-tuples of states of a finite homogeneous Markov chain.
The research was supported by the Russian Foundation for Basic Research, grant 96-01-00531.

DOI: https://doi.org/10.4213/dm501

Full text: PDF file (778 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:5, 523–532

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 22.05.1996

Citation: B. I. Selivanov, V. P. Chistyakov, “The sequential chi-square test based on $s$-tuples of states of a Markov chain”, Diskr. Mat., 9:4 (1997), 127–136; Discrete Math. Appl., 7:5 (1997), 523–532

Citation in format AMSBIB
\Bibitem{SelChi97}
\by B.~I.~Selivanov, V.~P.~Chistyakov
\paper The sequential chi-square test based on $s$-tuples of states of a Markov chain
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 4
\pages 127--136
\mathnet{http://mi.mathnet.ru/dm501}
\crossref{https://doi.org/10.4213/dm501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629617}
\zmath{https://zbmath.org/?q=an:0979.62056}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 5
\pages 523--532


Linking options:
  • http://mi.mathnet.ru/eng/dm501
  • https://doi.org/10.4213/dm501
  • http://mi.mathnet.ru/eng/dm/v9/i4/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Chistyakov, “A chi-square statistic based on the chains of outcomes of independent trials with gaps”, Discrete Math. Appl., 11:5 (2001), 485–492  mathnet  crossref  mathscinet  zmath
    2. M. I. Tikhomirova, V. P. Chistyakov, “On two chi-square-type statistics constructed from the frequencies of tuples of states of a multiple Markov chain”, Discrete Math. Appl., 13:3 (2003), 319–329  mathnet  crossref  crossref  mathscinet  zmath
    3. M. I. Tikhomirova, V. P. Chistyakov, “On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters”, Discrete Math. Appl., 15:1 (2005), 33–46  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. M. I. Tikhomirova, “Some characteristics of dependencies in discrete random sequences”, Discrete Math. Appl., 18:2 (2008), 173–180  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Дискретная математика
    Number of views:
    This page:258
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019